MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-120P; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION GZ-120P; TELEMETRY TRANSMITTER
Model Number GZ-120P
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the gz transmitter had intermittent waveform dropout and flatlining.No physical damage or fluid intrusion was reported.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain the information were made, but not provided: a2 - a6.B6 - b7.D10.Attempt # 1: (b)(6) 2024 emailed the customer via microsoft outlook for all information in the ni list above: the customer replied that none of the requested information can be provided.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the gz transmitter: central nurse's station (cns): model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer reported that the gz transmitter had intermittent waveform dropout and flatlining.No physical damage or fluid intrusion was reported.No patient harm was reported.
 
Event or Problem Description
The biomedical engineer (bme) reported that the gz transmitter had intermittent waveform dropout and flatlining.No physical damage or fluid intrusion was reported.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the gz transmitter had intermittent waveform dropout and flatlining.No physical damage or fluid intrusion was reported.No patient harm was reported.Investigation summary: the complaint device was received by nk's repair center (rc).The device was evaluated, and the complaint could not be duplicated since the device was unable to power up.No significant physical damage was observed on the device.Some scratches were found on the touchscreen.The battery connectors showed signs of liquid intrusion.The battery cover was also missing.A definitive root cause could not be determined since we could not duplicate the issue during evaluation.Possible causes may include circuit board failure due to electrical damage from user error with battery usage.This may include using old batteries, leaving old batteries in the battery compartment while not in use which can lead to battery leakage over time and damage internal components, or inserting batteries in the wrong orientation.A review of the complaint device's serial number did not show other complaints.A review of the customer's complaint history did not show any trend for this issue and device.Nk will continue to monitor and trend similar complaints.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the gz transmitter: central nurse's station (cns): model #: ni serial #: ni device manufacturer data: ni unique identifier (udi) #: ni returned to nihon kohden: na **udi related data quality updates** corrected information: d1 brand name: corrected the brand name from gz-120pa to gz-120p.D2b device product code: corrected the product code from drt to mhx.D4 additional device information / model #: corrected the model # from gz-120pa to gz-120p.D4 additional device information / catalog #: corrected the catalog # from gz-120pa to gz-120p.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the pi information.G4 premarket identification / pma/510(k) number: corrected the 510(k) # from k153707 to k163459.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.

Brand Name
GZ-120P
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key19203426
Report Number8030229-2024-04281
Device Sequence Number8106838
Product Code MHX
UDI-Device Identifier04931921117392
UDI-Public(01)04931921117392(21)182
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K163459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-120P
Device Catalogue NumberGZ-120P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.
Patient SexUnknown